# SDR REXA2012021400225

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 18,532 hours, 15,750 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG TAIL CONE HAS EVIDANCE OF BURN DAMAGE.  FOUND BOROSCOPE PLUG S50 MISSING.  REPLACED BOROSCOPE PLUG IAW AMM 72-00-00.  REMOVED AND REPLACED RT EXHAUST FAIRING IAW AMM 78-11-01.
